# SDR CALA2015051800403

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 45,399 hours, 14,242 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 19783190006
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG INBD C DUCT HONEYCOMB DAMAGED BY SECOND BLOCKER DOOR ARM WHICH WAS FOUND DETACHED.  R & R NR 1 ENG INBD C DUCT THRUST REVERSER IAW AMM 78-31-20-024-001-R04 & 78-31-20-424-028-R04.  SYS OPERATIONS CHECK & LEAK CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1668009 SN OFF 01640 REVERSER, THRUST OFF 19-7831-9-0006 1640 ON 19-7831-9-0006 1146.
